It is currently Sat Aug 19, 2017 5:53 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
 Post subject: Blew a hit in my arm
PostPosted: Mon May 24, 2010 8:13 pm 
Offline
Average Poster
Average Poster

Joined: Wed Apr 22, 2009 1:53 pm
Posts: 8
After 10 years of smoking Heroin I injected heroin for the first time two days ago. After doing the first one fine the 2nd one missed the vein in my arm (blown in my arm) after reading up on the internet it said that the drug is slowly released into the system as if injected into the muscle. I dont even know whether this is true or not. I regret injecting allready but now i have a painfull lump on my arm if it does not go i will be going to the hospital. I am trying to get back on my suboxone before gettin mixed up into the injecting scene. Will the blown hit in my arm (ie the drug being slowly given out in my system) affect my suboxone or the nytraxone in it, will it throw me into withdrawels ?


Top
 Profile  
 
 Post subject:
PostPosted: Tue May 25, 2010 10:40 am 
Come on! What the heck are you doing?! You have got to ditch the people you hang out with who are still using drugs! It is a really big deal, in my opinion, that you have started injecting your drug of choice. The effect of drugs when injected is profound when compared to taking them orally. I don't know how it compares to smoking or snorting because I never did that. All I know, in hindsight of course, is that once I experienced the feeling of IV opioids, it was all over for me! I was in too deep at that point.....way too deep. Please, please, please, take this as a warning and do whatever it takes to get into recovery full force....no more playing around with the on and off Suboxone thing. If you don't get serious, I fear what may become of you.
As far as what happened.......The bump on your arm has probably already gone down by now. As to how long the drug will continue to 'disperse' itself into your system....that's pretty unpredictable. There's no telling how much of the drug you actually did get IV before the vein blew and the remainder of the drug was injected most likely, subcutaneously (under the skin) The lump will go away and you'll probably have a nice bruise there afterward. It shouldn't cause you any harm, UNLESS and this is a BIG unless......you were using a dirty needle and/or other unsanitary conditions were involved. It's certainly possible to end up with a nasty abscess (infection) from what you're doing, which could lead to even bigger problems for you. The best thing for you to do would be to go to the ER and get it checked out. Really there is no way to know for sure if you are in any imminent danger at this time without being seen by a doctor.
As far as how long before you're safe to restart your Suboxone......I have absolutely no idea. Again, that is something your doctor needs to advise you on. Please take all this as the big warning that it is.....you have to quit messing around and take your Sub and only your Sub!
I hope you're okay.


Top
  
 
 Post subject:
PostPosted: Tue May 25, 2010 1:53 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
I never used heron in any form so I have no direct experience with this. However, I do have a little bit of knowledge. What you did is called "skin popping" in some drug circles. While the IV route is by far fastest, all sorts of drugs, heroin included, can be administered in a variety of ways (routes) including into a muscle (IM) and into the subcutaneous tissue (SQ or Sub-Q). As SetMeFree said, this likely will not be a problem for you - unless dirty needles or less than sterile technique is used. Unfortunately, that only goes for pure heroin. From what I understand, heroin is often "cut" with all sorts of things - from talcum power to drywall. So, while the heroin will get absorbed, many of the things that are cut into the heroin may not get absorbed and they can then lead to a nasty infection. Can you imagine what having drywall injected under your skin might do?

The thing is, by now you should have a pretty good idea of how this is going to go for you. As SetMeFree stated, it likely has dissipated by now. If not, or if it is getting more painful, red, and is spreading in size - don't screw around. Get yourself into a doctor right away. You will need a course of antibiotics and may even need to have the area drained. From what I know and photos I've seen, these can get to be some really nasty infections. Again, you will likely know by now. Just keep all of this in mind for the next time you are tempted to do something like this. It's bad enough when we inject "known" medications or drugs. It's really a crapshoot when using something like heroin that could be cut with anything under the sun in order to provide the drug deal with a larger quantity to sell - even if part of what they are selling is anything but heroin.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed May 26, 2010 6:12 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Mon Apr 19, 2010 9:35 am
Posts: 35
When I was doing Dilaudid I preferred a muscle shot to IV because it didn't leave tracks on my arms and the high lasted longer. But you're headed down a bad road.

I had Hepatitis B & D in 1987 and have had Hep C for the past 16 years. And I owe it all to IV drug use. The Hep B & D didn't kill me, but I thought I was going to die. Chances are good in another 4-5 years the Hep C will do me in for real. And that's the quick and dirty of it.

Is that how you want to end up?

Cause if it is, or you just don't give a fuck, you might as well save yourself a load of headache, heartache and legal problems and blow your head off now. It will all be the same in the end and you'll save yourself a lot of suffering in the long run.

I've been an opiate addict for 40 years so I'm not just blowing smoke out my ass when I tell you this. But it's your choice. I won't even know the difference, or lose a wink over sleep over it, whatever you decide.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group